# SDR 20000703AP008

- Difficulty date: May 15, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SFB-GPT - DURING FLIGHT, COCKPIT CREW DETECTED AN ODOR COMING FROM THE COCKPIT AIR CONDITIONING VENTS.  WITH THE LEFT ACM SHUT-DOWN THE ODOR WENT AWAY.  THE LEFT PACK WAS SHUTDOWN AND THE FLIGHT WAS OPERATED UNDER NORMAL CONDITIONS.  UPON LANDING IN GPT, THE LEFT PACK AND DUCTS WERE INSPECTED FOR DEFECTS, NOTHING WAS FOUND TO SUBSTANTIATE THE FLIGHT CREWS REPORT.  THE LEFT PACK WAS DEFERRED IAW MEL 21-1 WITH ALL MAINTENANCE AND OPERATIONS PROCEDURES ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.  MAINTENANCE INSPECTION AIR CONDITIONING SYSTEMS AND DUCTS.  NO DEFECTS NOTED.  AIRCRAFT WAS RUN AND PRESSURIZED WITH NO ODOR DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
